# SDR AALA2019111859014

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 9,156 hours, 3,667 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO PHX ON ACCOUNT OF ODOR IN THE COCKPIT. AN EMERGENCY WAS DECLARED.. MAINTENANCE COMPLIED WITH WORK CARD 08L00021001. NO FLT DECK OR CABIN ODOR AT THIS TIME.
